Refine Categories

ListList GridGrid
"

chlorpheniramine maleate

"
Showing 1 - 6 of 6
Sort By
View
Page  of 1

Codral PE Cold & Flu Day & Night 24 Tablets

Catalogue Number: 642098

…- Runny nose - Allows you to rest Not suitable for children under 12 years of age. Active Ingredients Day Tablets contain: Paracetamol 500mg Codeine Phosphate 9.5mg Phenylephrine Hydrochloride 5mg Night Tablets contain: Paracetamol 500mg Phenylephrine Hydrochloride 5mg Chlorpheniramine Maleate 2mg

$10.69 Add to Cart

Sudafed Pe Sinus Day & Night Tabs 24

Catalogue Number: 631786

…Phenylephrine Hydrocloride 5mg, Paracetamol 500mg. Per tablet. Night - Allows Rest - Phenylephrine Hydrochloride 5mg, Paracetamol 500mg, Chlorpheniramine Maleate 2mg. Per tablet Indications Whenever you see the PE logo on our products the main active ingredient is Phenylephrine. Use this Sudafed PE…

$12.99 Add to Cart

Demazin PE Cold Relief Blue Syrup 6 Years to Adult 200ml

Catalogue Number: 548013

…Please seek advice from your doctor, pharmacist or nurse practitioner before using in children aged between 6-11. Active ingredients: Chlorpheniramine maleate 1.25 mg/5 mL Phenylephrine hydrochloride 2.5 mg/5 mL Contains: Sorbitol 6.3 g/60 mL, hydroxybenzoates, alcohol, colours and sugar. Products…

$12.99 Add to Cart

Codral PE Cold & Flu Day & Night 48 Tablets

Catalogue Number: 653298

…also helps reduce fever . Phenylephrine Hydrochloride 5mg Phenylephrine helps to relieve blocked and runny noses. Chlorpheniramine Maleate 2mg Chlorpheniramine Maleate is a sedating antihistamine. It is used for the relief of a runny nose and watery eyes. As it is a sedating antihistamine,…

$16.69 Add to Cart

Chemists Own PE Cold and Flu Day And Night 48 Tablets

Catalogue Number: 986605

…tablet contains: Paracetamol 500 mg, Phenylephrine HCl 5 mg, Codeine Phosphate 9 mg Night tablet contains: Paracetamol 500 mg, Phenylephrine HCl 5 mg, Chlorpheniramine Maleate 2 mg Does not contain: Preservatives, artificial flavours, artificial colours, yeast, lactose, gluten, sugar, wheat or soy.

$10.99 Add to Cart

Sudafed PE Sinus Day & Night Relief 48 Tablets

Catalogue Number: 643094

…Phenylephrine Hydrocloride 5mg, Paracetamol 500mg. Per tablet. Night - Allows Rest - Phenylephrine Hydrochloride 5mg, Paracetamol 500mg, Chlorpheniramine Maleate 2mg. Per tablet Indications Whenever you see the PE logo on our products the main active ingredient is Phenylephrine. Use this Sudafed PE…

$18.99 Add to Cart

Enter your email address to receive our exclusive offers!